Ask an Eye Doctor and Get an Answer ASAP
Hello and thanks for your question. Are you available to chat?
This sounds very characteristic for allergic dermatitis. The swelling of the eyelids, alone, can be causing the vision to be slightly blurry as can some allergy inflammation in the eye itself.
In order to treat this, there a few things you can do.
I would also suggest getting some 1% hydrocortisone ointment (also OTC) and rubbing that on the affected skin areas (not in the eyes) twice daily. Also, cold compresses done several times/day can and will help the itching sensation and suppress the inflammation. If these measures aren’t enough, then I would recommend using an allergy eye drop; a couple of over-the-counter brand names include Alaway or Zaditor and they both work fairly well. If you try these and it helps but is not quite enough, then you may do better with a prescription allergy drop called Pataday which works very well. Lastly, if all of these measures are still not enough, then I would recommend trying to control the body's overall response to allergens and this would include taking an oral antihistamine such as claritin or zyrtec which you can buy over-the-counter. Does this make sense?
Do you have any other questions about this?
Good luck with treating this. I hope you do better.
Please help me get credit for my efforts in answering your questions and press the ACCEPT button for this encounter; this allows part of the funds that you have deposited to the website to be released for my efforts to assist you. This does not end our conversation, however-we can continue to discuss any of your concerns without further charges until you are satisfied.
Any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated. There will be an opportunity to provide either or both of these after you press the ACCEPT button. Thanks for your inquiry!
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must see an eye doctor.